Cranial Radiation Causes Tinnitus?

Discussion in 'Introduce Yourself' started by Dan Reeves, Dec 12, 2015.

tinnitus forum
    1. Dan Reeves

      Dan Reeves Member

      Tinnitus Since:
      2012
      I had full cranial radiation...

      When I was 26 after the full resection of a cancerous brain tumor. The side effects were bad, but it wasn't until 6 years later that I was hit with Tinnitus in my left ear.

      I was given steroid drops which seemed to help the hearing loss side of it. But, the ringing and hissing has only gotten worse over the years. It's maddening.

      Any advice would be highly appreciated!

      Thank you!
       
    2. Senketsu

      Senketsu Member

      Location:
      Germany
      Tinnitus Since:
      01/2015
      Cause of Tinnitus:
      Unknown (No hearing loss)
      Did your Tinnitus worsen just by itself or have been sick meanwhile?
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.